User unknown

27. Sep. 21
Levest pill - Combined Pill

I can’t find anywhere/anyone who experienced the same thing on this pill, but for some reason I feel so hot and sweaty all the time! I thought it was just how I am but I’m switching pills next week so will put it to the test. In the evening especially my body temperature is so high I feel like I have a fever. Very strange! Also the symptoms only came on for me after a year of using it, I didn’t have symptoms at the start but now I have barely any sex drive and this weird body temp thing.

 
Ask reviewer a question

Time used

12 - 18 months

Stopped using

Impact whilst using

Mood

No change

Skin

Don't know

Sex drive

Reduced

Weight

No change

Bleeds

Irregular

Other side effects whilst using
 Back pain
 Enlarged breasts
 Increased sweating
 Darker body hair
 Increased body hair
 Nausea or vomiting
 Period like cramping
 Thrush
 Vaginal discharge
 Vaginal dryness
 High blood pressure
 Tender breasts
Experience coming off Levest pill

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?